# SDR HALA2016022800060

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 52,191 hours, 9,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHT BETWEEN ROW 17-27 INOPERATIVE.  FOUND BROKEN PIN.  REPLACED THE LIGHT IAW 767 AMM 33-51-10.  ALSO FOUND BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK IAW AMM 31-51-07.  OPS CHECK GOOD, OK FOR SERVICE.
